# SDR CALA2024121201490

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 73,910 hours, 12,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 114T24014
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  FOUND MISSING PANEL FOR LEFT LOWER LE WING AT STATION 798. INSTALLED NEW PANEL AS PER AMM 20-00-00. REF LOG PAGE 3160610 FOR CORRECTION ACTION. PICTURES
